# SDR ASAA2022012837279

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,525 hours, 9,148 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES DURING MASTER CAUTION RECALL WE RECEIVED A FLIGHT DECK CONT CAB LIGHT THE LIGHT RESETS. GROUNDED - YES. PERFORMED PZTC BITE REF B737-900 AMM 21-61-00-760-806-002 #2 CONTROLLER FOUND FLIGHT DECK TRIM VALVE FAULT. PERFORMED FIM 21-62 TASK 832 FAULT RESET AND DID NOT RETURN WITH ADDITIONAL PZTC BITE AND OPPERATION OF PACKS.
